Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Pain on the left side, lower abdomen. CT scan report normal. Have irritable bowl syndrome

6 weeks ago I was dancing in heels (I am 69 years old). Ever since I have had a sharp pain in my left side- which subsides overnight if I do not lay on the left side - only to return the next day. This problem occurs a slight amount on the right side and across the lower abdomen. I have had a CT scan which did not show any problems. However, I am wondering if an irritable bowel syndrone would show such symtoms and would strain on these muscles provoke symptoms of which I am experiencing !!!!!
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the lower left side of abdomen can be related to intestinal spasms due to irritable bowel, a food allergy or a muscular pain due to spasm. A physical examination is necessary to confirm the cause.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Sat, 29 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor